|problems maintaining erection until ejaculation
Jan 16, 2013
I am on truvada in the morning and stockrin and night, sometimes I have trouble maintaing my erection and am unable to climax.What can I do to regain my proper sex life
Response from Dr. Henry
Erectile Dysfunction is common in the general population and appears to be more common in HIV+ men. HIV can contribute as perhaps can efavirenz in some cases. Stress, depression, side effects of other drugs, diabetes and other conditions including low testosterone can contribute to the problem as well. A complete health assessment is recommended-if no other factors present then a trial ona different HIV regimen (ie an alternative NNRTI, or raltegravir, or a boosted PI instead of efavirenz) may be worth considering. Viagra or similar ED drugs can be helpful in some patients as well. KH
drug side effects?
Hiv+ with T-cells of 498 & VL of 160, is it safe to take Prednisone 20mg short tern for Inflammation of Bronchial airways for 5 days twice a day?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.